# SDR FDEA201401240190

- Difficulty date: January 24, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 9,852 hours, 5,399 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008723600
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIBS 9 & 10 TE LOWER SKIN FASTENER HOLE FOR PYLON PIPE WORN OUT.   REPAIRED IAW EA 6-5730-T0305553 P1.
